# SDR CA150930003

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 85,711 hours
- Engine: Ge CF680C2A8
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cdu
- Part number: 326908612
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CDU HOUSING CRACKED DURING TESTING OF THRUST REVERSER.  OPERATED OK FOR 1 CYCLE AND THEN CRACKED AND SEPARATED ON CYCLE 2.
